On m-ovoids of regular near polygons

    Research output: Contribution to journalArticle

    2 Citations (Scopus)
    325 Downloads (Pure)

    Abstract

    We generalise the work of Segre (Ann Mat Pura Appl 4(70):1–201, 1965), Cameron et al. (J Algebra 55(2):257–280, 1978), and Vanhove (J Algebr Comb 34(3):357–373, 2011) by showing that nontrivial m-ovoids of the dual polar spaces (Formula presented.), (Formula presented.) and (Formula presented.) ((Formula presented.)) are hemisystems. We also provide a more general result that holds for regular near polygons.

    Original languageEnglish
    Pages (from-to)997-1006
    JournalDesigns, Codes, and Cryptography
    Volume86
    Issue number5
    DOIs
    Publication statusPublished - 1 May 2018

    Fingerprint

    Dive into the research topics of 'On m-ovoids of regular near polygons'. Together they form a unique fingerprint.

    Cite this